# SDR GTIA2017062302007

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 44,111 hours, 21,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS PRESSURIZATON SQUEAL, AT FL 360, A P8.0 CABIN ALTITUDE 7050 FEET.  CLEANED THE L2 DOOR SEAL IAW AMM 52-13-18.  NO DEFECTS NOTED.
